The automorphism group of some semigroups

Richard Byrd; Justin Lloyd; Franklin Pederson; James Stepp

Fundamenta Mathematicae (1984)

  • Volume: 124, Issue: 2, page 187-195
  • ISSN: 0016-2736

How to cite


Byrd, Richard, et al. "The automorphism group of some semigroups." Fundamenta Mathematicae 124.2 (1984): 187-195. <>.

author = {Byrd, Richard, Lloyd, Justin, Pederson, Franklin, Stepp, James},
journal = {Fundamenta Mathematicae},
keywords = {semigroup of subsets; set addition; automorphism group; retractions},
language = {eng},
number = {2},
pages = {187-195},
title = {The automorphism group of some semigroups},
url = {},
volume = {124},
year = {1984},

AU - Byrd, Richard
AU - Lloyd, Justin
AU - Pederson, Franklin
AU - Stepp, James
TI - The automorphism group of some semigroups
JO - Fundamenta Mathematicae
PY - 1984
VL - 124
IS - 2
SP - 187
EP - 195
LA - eng
KW - semigroup of subsets; set addition; automorphism group; retractions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.